MathSciNet Relay Station
MathSciNet bibliographic data
MR1235474 (94i:22023) 22D40 (22D25 28D15)
Elliott, G. A.; Giordano, T. Amenable actions of discrete groups. Ergodic Theory Dynam. Systems 13 (1993), no. 2, 289–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement